# SDR 2007UALA01722

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 10540001002
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 62772213
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  THERE WAS A SMALL LEAK IN THE FILLER VALVE.  REPLACED WITH NEW FILLER VALVE.  REPLACED BOTTLE WITH A STOCK BOTTLE AND REPAIRED THE OLD BOTTLE AND PUT BACK IN STOCK.
